skin-hair-icon

Scabis Problem

I have Scabis from Last two months. i have been used Scabend cream 5% 6times on weekly basis and also Tab Ivecap Ab stat (empty stomatch) . Still there is a dot of scabis on my panis tip. Kindly help me out. I am very worried. I tried two best dermatologist in my locality but no relief. I am worried skin cancer by using too much scabend cream . Kindly help me out, i will be very thankful.
views-icons 28 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

This is limited details and more precise information is needed about your skin condition which can help in planning a treatment. A thorough history, clinical examination and appropriate laboratory tests will be needed to solve the mystery. A photograph would have been helpful. Consider seeing a Dermatologist for proper diagnosis and treatment plan.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
You can consult me on Practo Direct for personal recommendations.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO